# SDR AALA950214

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1404D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11355
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT FRONT OF COACH INOPERATIVE.  REPAIRED BROKEN CONNECTOR.  SYSTEM GROUND CHECKS NORMAL OPERATION.  (W)
